Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 276238, 9 pages
http://dx.doi.org/10.1155/2013/276238
Research Article

Lie-Algebraic Approach for Pricing Zero-Coupon Bonds in Single-Factor Interest Rate Models

Institute of Theoretical Physics and Department of Physics, The Chinese University of Hong Kong, Shatin, New Territories, Hong Kong

Received 17 December 2012; Revised 9 April 2013; Accepted 11 April 2013

Academic Editor: Alvaro Valencia

Copyright © 2013 C. F. Lo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. F. Lo, “Lie-Algebraic Approach for Pricing Zero-Coupon Bonds in Single-Factor Interest Rate Models,” Journal of Applied Mathematics, vol. 2013, Article ID 276238, 9 pages, 2013. https://doi.org/10.1155/2013/276238.